Posted 05 June 2017 - 01:19 PM
My lab says normal WBC range is 3.4 - 10.8, so all but the 3.8 reading are slightly below normal. All the TKI's can cause myelosuppression, so the real question is what were your WBC counts prior to starting the citalopram? Have they been borderline low since you first started taking Gleevec or did they start to drop after you started the citalopram?
If I had to choose between the 2, I would not stop the TKI treatment unless you have been PCRU for at least a year; if so you could have discussions with your onc about dose reduction or even cessation. Another possibility is a Gleevec break for 2 - 4 weeks to see if that makes a difference in your WBC. CML will kill you for sure without treatment; depression may or may not kill you, depending on severity. Which you choose should be something done in collaboration with your onc and your PCP.
The real job here is to figure out what is causing the WBC to be low. Low WBC is not listed as either a common or rare side effect of citalopram, at least on the sites I looked at.
Dx 9/26/16 WBC 28800; platelets 749; FISH 97% PCR 43%
Tasigna 600MG per day
October 2016 PCR 22% IS
November 2016 PCR 5.8% IS
December 2016 PCR 0.1% IS MMR!!
March 10, 2017 PCR 0.006% IS MR 4.22
Tasigna 450MG per day
April 5, 2017 PCR <.003% IS
June 5, 2017 PCR <.003% IS (dose reduction validated!!!)
Tasigna 300MG per day starting June 15, 2017
6-day drug break starting June 20, 2017 due to multiple AE's
July 24, 2017 PCR <.003% IS
September 18, 2017 Negative, AKA PCRU
Tasigna 150mg per day starting 9/18/17
October 30, 2017 Negative
December 11, 2017 Negative